# SDR AALA201704259011

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 56,210 hours, 14,638 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Lack Of Lube
- Location: Cockpit Window
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CAPTAIN L2 WINDOW IS DIFFICULT TO OPEN AFTER PREVIOUSLY BEING ADJUSTED.  LUBRICATED WINDOW TRACKS.  OPERATIONAL CHECK GOOD.
